# SDR SWAA2023010386838

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 61,956 hours, 36,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 L/H OVERWING SLIDE EMERGENCY LIGHT INOP.   REMOVED AND REPLACED 1 EACH L/H OVERWING EMERGENCY SLIDE EXIT LIGHT BULB IAW AMM 33-51-04-960-801; OPS CKED GOOD
